# SDR ASOA01078

- Difficulty date: June 16, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4477 - ON TAKEOFF FROM HPN TO ATL, WHEN GEAR HANDLE WAS SELECTED UP THE NOSE GEAR DID NOT RETRACT.  GEAR POSITION INDICATOR SHOWED YELLOW GEAR INTRANSIT AND RED GEAR DISAGREED WITH CHIME.  COMPLIED WITH QRH.  CAPTAIN DECLARED AND EMERGENCY FOR AN UNSAFE LANDING GEAR INDICATION.  WHEN GEAR WAS SELECTED DOWN, ALL THREE POSITION INDICATORS SHOWED DOWN AND LOCKED.  AIRCRAFT DIVERTED AND LANDED SAFELY AT JFK.  GEAR PINS WERE INSTALLED AND SAFETIED.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR PRIORITY VALVE.  BLEEDS LEAK AND OPERATIONAL CHECKS GOOD.  GEAR PINS WERE REMOVED.  AIRCRAFT RETURNED TO SERVICE.  (M)
